# SDR P5CA2020110900375

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,860 hours, 5,113 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 211734219
- Part serial: 1081032
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN WHEN GPU POWER TRANSFER, IAW AMM 49-61-05.  REPLACED APCU AND APCU BITE TEST AND SELF TEST OK AND APU OPERATION CHECK NORMAL.
